Skip to Main content Skip to Navigation
Journal articles

KK-theory for some graph C⁎-algebras

Abstract : In [2], the first author had presented a method to obtain a K-equivalence between full and reduced free products of nuclear unital ⁎-algebras. The object of this note is to show how it can be extended to free products with amalgamation over a finite dimensional algebra. As a consequence the K-equivalence holds for graph-⁎-algebras whose edge stabilizers are all finite dimensional.
Document type :
Journal articles
Complete list of metadata

https://hal-normandie-univ.archives-ouvertes.fr/hal-01876547
Contributor : Emmanuel Germain Connect in order to contact the contributor
Submitted on : Tuesday, September 18, 2018 - 3:12:55 PM
Last modification on : Monday, July 19, 2021 - 4:40:03 PM

Links full text

Identifiers

Collections

Citation

Emmanuel Germain, Abdoulaye Sarr. KK-theory for some graph C⁎-algebras. Comptes Rendus. Mathématique, Centre Mersenne (2020-..) ; Elsevier Masson (2002-2019), 2015, 353 (5), pp.443 - 444. ⟨10.1016/j.crma.2015.02.012⟩. ⟨hal-01876547⟩

Share

Metrics

Record views

35